Sinutab Non-Drowsy - 15 Tablets
Sinutab Non-Drowsy - 15 Tablets
€6.95
Pharmacist Help me choose

Sinutab Non-Drowsy - 15 Tablets

€6.95
SINU001
I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.
Currently in stock
In stock

Sinutab Non-Drowsy are used for the relief of pain, nasal congestion and other symptoms of sinusitus and help unblock the nasal passages, relieving sinus congestion and pressure.

  • Details

    Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

    What is Sinutab for?

    • Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure.
    • The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 6 years and over.

    Sinutab relieves:

    • Nasal congestion
    • Sinus pressure
    • Feverishness
    • Headaches
    • Aches and pains
    • Eases breathing

    Dosage

    • Adults and children over 12 years: Two tablets every four to six hours, up to four times a day.
    • Children 6-12 years: One tablet every four to six hours, up to four times a day.
    • Children under 6 years: Not recommended.
    • Use only when simple measures have failed to provide adequate relief.
    • Consult a pharmacist or doctor before use in children aged 6-12 years.
    • Do not use for more than 5 days without consulting your doctor or pharmacist.
    • Do not exceed the maximum daily dose: 8 tablets in 24 hours.
    • If symptoms persist, consult your doctor.

    Contains

    The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

    Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate

    Warning

    • Contains paracetamol
    • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    • Prolonged administration without medical supervision may be harmful.

    Important Information

    • Immediate medical advice should be sought in the event of an overdose even if you feel well.
    • Please read the enclosed leaflet carefully.
    • This product should only be used when clearly necessary.
    • Keep out of the reach and sight of children.
    • As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.
    • If symptoms persist consult your doctor.

    Storage Instructions

    • Do not store above 25°C.
    • Store in the original packaging

    See enclosed leaflet for further information

    Please Note

    This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

     

     

  • More Information
    More Information
    Barcode 5010123121945
    brand Sinutab
  • Delivery Options

    Delivery Charges

    Region Type Cost
    Republic of Ireland Same day dispatch order before 2pm €4.75 per order
    Northern Ireland 2-3 Days €7.95 per order
    United Kingdom 4-5 Days €9.95 per order

    Orders received on Weekdays up to 2pm GMT will be processed and dispatched on the same working day. Orders received after 2pm GMT on weekdays will be processed and dispatched on the next working day (this will be Monday for orders received after 2pm on Fridays, or Tuesday if it's a bank holiday). Normally all products on our website are held in stock, but on the rare occasion that an item is out of stock, we will contact you with the expected delivery time. Once your order is dispatched, you will receive an email from us with a tracking number.Orders received after 2pm Friday up to midnight Saturday will be dispatched by us, and sorted by An Post on Sunday.* A working day is Monday to Friday, excluding public holidays.** Order processing may take longer during busy periods such as Christmas, Black Friday/Cyber Monday and during Sales.We deliver from Monday - Saturday* (excluding Bank Holidays).*Saturday deliveries are only to major towns and cities.

  • Reviews
     

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all